MathSciNet Relay Station
MathSciNet bibliographic data
MR1788194 (2001f:46022) 46B20 (47A50)
Kadets, V. M.; Shumyatskiy, B. M. Averaging technique in the periodic decomposition problem. Mat. Fiz. Anal. Geom. 7 (2000), no. 2, 184–195.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement